Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 392, NWS Jackson, MS

August 24, 2007Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 24, 2007, 7:15 PM CDT for Smith County, Mississippi. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 7:15 PM CDT (00:15 UTC)
Expired
Aug 24, 2007, 7:46 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 53 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 7:25 PM CDTTSTM WND DMG6 Nw Louin, MSA POWER LINE WAS BLOWN DOWN 4 E OF PINEVILLE ALONG HWY 534.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 250015
SVRJAN
MSC129-250100-
/O.NEW.KJAN.SV.W.0392.070825T0015Z-070825T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PINEVILLE...OR ABOUT 17 MILES SOUTHWEST OF NEWTON...AND MOVING WEST
  AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINEVILLE BY 735 PM CDT...
  BURNS BY 800 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3205 8962 3224 8958 3223 8939 3224 8937
      3222 8931 3204 8932 3203 8933
TIME...MOT...LOC 0015Z 100DEG 8KT 3213 8935

$$

BYB
1 follow-up statement
000 
WWUS54 KJAN 250046
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT FRI AUG 24 2007

MSC129-250055-
/O.CAN.KJAN.SV.W.0392.000000T0000Z-070825T0100Z/
SMITH MS-
745 PM CDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR SMITH COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS. HOWEVER...A FEW STORMS CAPABLE OF LIGHTNING 
STRIKES, WIND GUSTS TO 40 MPH, AND HEAVY DOWNPOURS REMAIN OVER THE 
COUNTY.

LAT...LON 3205 8962 3224 8958 3223 8939 3224 8937
      3222 8931 3204 8932 3203 8933
TIME...MOT...LOC 0045Z 100DEG 8KT 3214 8943

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:21 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Aug 24, 3:21 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT FRI AUG 24 2007

.DISCUSSION...TONIGHT THROUGH SATURDAY NIGHT...AS ANTICIPATED...
CONVECTION IS SLOWLY BUT SURELY BEGINNING TO DEVELOP ACROSS EAST AND
SOUTHEAST MISSISSIPPI THIS AFTERNOON.  WITH A COUPLE OF HOURS OF MAX
HEATING TO GO...THIS SHOULD CONTINUE TO BE THE TREND UNTIL AROUND
SUNSET WHEN CONVECTION SHOULD BEGIN TO SLOWLY DISSIPATE AS HEATING
DECREASES.  A FEW STORMS COULD LINGER INTO MID EVENING AS A RESULT
OF WANDERING OUTFLOW BOUNDARIES AND MOISTURE TRANSPORT...BUT MUCH OF
THE CONVECTION SHOULD BE OUT OF THE WAY BY 02Z.

OTHER THAN A DEGREE TWEAK HERE AND THERE...I STUCK CLOSE TO GUIDANCE
LOWS FOR TONIGHT IN MOST PLACES.  THE ONLY FLY IN THE OINTMENT COULD
BE SOME LINGERING CLOUD DEBRIS FROM EARLIER STORMS WHICH COULD AID
IN KEEPING LOWS UP A BIT IN MAINLY THE EAST AND SOUTHEAST.  ITS IN
THESE AREAS WHERE I MADE A FEW TEMPERATURE ADJUSTMENTS.

ON SATURDAY...HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO WEAKEN
OVER THE AREA WHILE THE UPPER RIDGE CONTINUES TO BREAK DOWN THROUGH
THE WEEKEND.  AS THIS HAPPENS...MOISTURE WILL BE ON THE INCREASE
ACROSS THE ENTIRE AREA AS PRECIPITABLE H2O VALUES CLIMB BACK UP
AROUND THE 2 INCH MARK.

THIS INCREASING MOISTURE IN ADDITION TO DAYTIME HEATING...LOWERING
HEIGHTS AS AN UPPER LEVEL TROUGH SWINGS TO THE EAST ACROSS THE MID
MISSISSIPPI RIVER VALLEY...AND AN APPROACHING WEAK SURFACE BOUNDARY
FROM THE NORTH...SHOULD LEAD TO A BETTER COVERAGE OF ISOLATED TO
SCATTERED CONVECTION SATURDAY.  IN ADDITION...A TUTT LOW...
CURRENTLY SEEN OVER THE CENTRAL GULF OF MEXICO...IS FORECASTED BY
THE GFS TO NUDGE A LITTLE FURTHER TO THE NORTH INTO THE NORTH
CENTRAL GULF ON SATURDAY.  IF THIS PANS OUT...IT COULD ALSO AID IN
ENHANCING MOISTURE FLOW OVER THE AREA WHICH WOULD HELP WITH
CONVECTION INITIATION.

HIGHS SATURDAY WILL BE A TAD COOLER AS MOISTURE ADVECTION IS
ONGOING AND LOW LEVEL TEMPERATURES COOL.  WITH 825 MB PROGGED
BETWEEN 19-21C...HIGHS SATURDAY SHOULD GENERALLY AVERAGE IN THE MID
90S...WITH A FEW LOCATION IN THE NORTH ACROSS THE HIGHWAY 82
CORRIDOR GETTING INTO THE UPPER 90S. /19/

SUNDAY THROUGH NEXT FRIDAY....THE PATTERN SEEMS TO CHANGE NEXT
WEEK...WITH THE AREA LOOKING COOLER AND WETTER FOR MUCH OF THE WEEK.
A SERIES OF FRONTS AND WEAK DISTURBANCES PASS THROUGH THE AREA ON
SATURDAY AND CONTINUE THROUGH NEXT WEEKEND. ALTHOUGH...MOST OF THE
RAIN SEEMS TO FALL SOUTH OF THE INTERSTATE 20...THERE WAS SOME
RELIEF TO THE HOT CONDITIONS WITH TEMPERATURES FALLING INTO THE MID
AND LOWER 90S BY THE END OF THE WEEK. 850 TEMPS FALL TO AROUND 18.
MOISTURE INCREASES...DEWPOINTS CLIMB BACK INTO THE MID 70S FOR MUCH
OF THE AREA. MODELS ALSO SHOW THE AREA PARTLY TO MOSTLY CLOUDY...
ESPECIALLY FROM WED ON. DID NOT MAKE ANY REAL ADJUSTMENTS TO THE
FORECAST BEYOND SUNDAY. MADE SOME SMALL ADJUSTMENTS TO THE POPS AND
TEMPS.

THE GFS CONTINUES TO SHOW THE BOUNDARY MOVING INTO THE CWA...CURRENT
ANALYSIS STILL HAS IT OVER THE MIDWEST AT THIS POINT. THE UPPER
TROUGH AXIS STALLED OVER THE SOUTHEAST SEEMS TO STAY THE SOUTH
THROUGH THE WEEKEND...HELPING TO GENERATE MORE ISOLATED THUNDERSTORM
ACTIVITY ACROSS THE SOUTHEAST SATURDAY AND SUNDAY. THE MODELS
CONTINUE TO SHOW THE BOUNDARY WASHING OUT JUST NORTH OF THE AREA BY
SUNDAY AFTERNOON. BY TUESDAY A STATIONARY FROM FRONT SEEMS TO
DEVELOP ALONG THE HIGHWAY 84 CORRIDOR AND GRADUALLY MOVES NORTH. A
FEW WEAK DISTURBANCES SEEM TO DEVELOP OVER TEXAS AND MOVE ALONG THE
BOUNDARY THROUGH NEXT WEEK. SOUTH TO SOUTHWEST FLOW WILL BRING
PLENTY OF MOISTURE BACK INTO THE REGION THROUGH THE END OF THE WEEK
AND HELP TO SUPPORT RAIN DEVELOPMENT ACROSS THE AREA THROUGH AT
LEAST FRIDAY. BEYOND FRIDAY...ANOTHER UPPER DISTURBANCE DEVELOPS
OVER THE WEEKEND AND MOVES INTO THE PLAINS STATES...SO THE CHANCE OF
RAIN MAY CONTINUE THROUGH NEXT WEEKEND AND POSSIBLY EARLY THE
FOLLOWING WEEK. FOR NOW WILL MAINTAIN CHANCE POPS ACROSS THE
SOUTH...MAYBE ISOLATED ALONG 20 THROUGH THE WEEK. LOWS SHOULD REMAIN
IN THE LOWER 70S...WITH SLIGHTLY COOLER HIGHS IN THE MID AND LOWER
90S. OVERALL NO BIG CHANGES TO THE FORECAST. /07/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT MOST TAF SITES OVER THE
NEXT 24 HOURS. SOME ISOLATED CONVECTION WILL BE POSSIBLE THIS
EVENING OVER MAINLY CENTRAL...EAST...AND SOUTHEAST MISSISSIPPI...I.E
KJAN...KGTR...KMEI...AND KHBG.  MVFR...TO LOCALLY IFR...CONDITIONS
COULD BE BRIEFLY OBSERVED AT SITES WHERE CONVECTION OCCURS.  ANY
ACTIVITY THAT DEVELOPS SHOULD BEGIN TO SLOWLY DISSIPATE AROUND
SUNSET WITH MUCH OF THE CONVECTION GONE BY 02Z.  AREAS THAT RECEIVE
RAIN THIS EVENING WILL BE SUSCEPTIBLE TO SEEING FOG FORM EARLY
SATURDAY MORNING.  VISIBILITIES SHOULD HOWEVER REMAIN ABOVE MVFR
CRITERIA. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  95  72  96 /  24  21  33  23
MERIDIAN      72  95  71  95 /  34  34  44  24
VICKSBURG     73  96  73  96 /  15  14  22  16
HATTIESBURG   73  94  73  94 /  34  38  24  33
NATCHEZ       73  93  72  92 /  15  22  15  25
GREENVILLE    72  97  72  98 /  14  14  18   8
GREENWOOD     72  96  72  97 /  22  18  24   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/07
Hazardous weather outlook, Aug 24, 2:22 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT FRI AUG 24 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
251930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
222 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER A
PORTION OF THE OUTLOOK AREA LATE THIS AFTERNOON...AND COULD LINGER INTO
TONIGHT. WITH TEMPERATURES PEAKING IN THE MID TO UPPER 90S THIS
AFTERNOON...AND COMBINING WITH A MOISTENING AND UNSTABLE
AIRMASS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS PORTIONS OF CENTRAL...EAST...AND SOUTHEAST MISSISSIPPI. SOME
OF THESE STORMS ACROSS THESE AREAS COULD BECOME STRONG TO POSSIBLY
SEVERE WITH STRONG DAMAGING WINDS BEING THE MAIN CONCERN WITH THESE
STORMS.  AREAS MAINLY ALONG AND EAST OF A STARKVILLE TO FOREST TO
MONTICELLO LINE WILL HAVE THE GREATEST CHANCE AT SEEING ANY STRONG TO
SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY AUGUST 30TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

19

In the hours before

Special weather statement, Aug 24, 5:43 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT FRI AUG 24 2007

MSZ049-242330-
RANKIN MS-
543 PM CDT FRI AUG 24 2007

...STRONG THUNDERSTORM DEVELOPING OVER CENTRAL RANKIN COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF FANNIN AT 543 PM CDT.
THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN RANKIN COUNTY...INCLUDING THE CITIES OF BRANDON AND
PEARL...SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Aug 24, 5:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT FRI AUG 24 2007

MSZ050-242340-
SCOTT MS-
556 PM CDT FRI AUG 24 2007

...STRONG THUNDERSTORM OVER SOUTHEAST SCOTT COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 9 MILES SOUTHEAST OF FOREST AT 556 PM CDT.
THE STORM WAS NEARLY STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SCOTT COUNTY...INCLUDING THE CITY OF FOREST...SHOULD
MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Aug 24, 6:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT FRI AUG 24 2007

MSZ056-057-250030-
SMITH MS-JASPER MS-
647 PM CDT FRI AUG 24 2007

...STRONG THUNDERSTORMS OVER SOUTHWEST JASPER AND SOUTHEAST SMITH
COUNTIES...

A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WINDS WERE LOCATED NEAR BAY SPRINGS AT 647 PM
CDT...MOVING NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS ACTIVITY.

PEOPLE IN JASPER AND SMITH COUNTIES...INCLUDING THE CITY OF
STRINGER...SHOULD MONITOR THESE STORMS CLOSELY.

BYB
Special weather statement, Aug 24, 6:54 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT FRI AUG 24 2007

MSZ030-031-033-038-039-250040-
CLAY MS-LOWNDES MS-OKTIBBEHA MS-NOXUBEE MS-WINSTON MS-
654 PM CDT FRI AUG 24 2007

...GUSTY THUNDERSTORMS POSSIBLE OVER THE GOLDEN TRIANGLE...

SEVERAL STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS
WERE LOCATED OVER CLAY...OKTIBBEHA...WINSTON...AND WESTERN NOXUBEE
COUNTIES AT 654 PM CDT...MOVING NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CLAY...LOWNDES...NOXUBEE...OKTIBBEHA AND WINSTON
COUNTIES...INCLUDING THE CITY OF STARKVILLE...SHOULD MONITOR THIS
STORM CLOSELY.

BYB
Special weather statement, Aug 24, 7:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT FRI AUG 24 2007

MSZ037-044-045-250100-
LEAKE MS-NESHOBA MS-ATTALA MS-
701 PM CDT FRI AUG 24 2007

...STRONG THUNDERSTORMS OVER ATTALA, LEAKE AND NESHOBA COUNTIES...

A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF
KOSCIUSKO TO PHILADELPHIA AT 701 PM CDT...MOVING NORTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN ATTALA...LEAKE AND NESHOBA COUNTIES...INCLUDING THE CITIES
OF EDINBURG...KOSCIUSKO AND PHILADELPHIA...SHOULD MONITOR THESE
STORMS CLOSELY.

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:41 PM CDTSevere Thunderstorm WarningJANClay34 min
Aug 25, 10:12 AM CDTFlash Flood WarningJANNeshoba2 hr
Aug 25, 12:24 PM CDTSevere Thunderstorm WarningJANLamar30 min
Aug 25, 12:33 PM CDTFlash Flood WarningJANLamar117 min
Aug 25, 1:40 PM CDTFlash Flood WarningJANMarion2 hr
Aug 25, 2:20 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster22 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.